# SDR QMLA2024070520083

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 10,644 hours, 28,001 cycles
- Engine: Allsn 250C47B
- Engine time: 5,009 hours, 11,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDING AT THE HOSPITAL IN LAS VEGAS AND AFTER DROPPING OFF THE PATIENT, THE CREW INFORMED ME THERE WAS A FUEL ODOR IN THE CABIN. I WROTE UP THE DISCREPANCY AND INFORMED THE MAINTENANCE TEAM. AMT INSPECTED AIRCRAFT NO ISSUES FOUND, RTS.
